How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Shantal-Mod Your Own Question
Shantal-Mod
Shantal-Mod,
Category: Medical
Satisfied Customers: 10
73554018
Type Your Medical Question Here...
Shantal-Mod is online now

I received HEPATITIS VACCINE on my left shoulder almost four

Customer Question

I received HEPATITIS B VACCINE on my left shoulder almost four years ago; back then I was a regular at GYM- used to lift 100kg without much unease; used to do treadmill walking without getting exhausted; no persistent pain anywhere in the body. Post vaccination, I started experiencing various ACHES AND PAIN - started with left shoulder pain spontaneously (just the left not the right) making me unable to lift even half the weights i.e. 50kg (used to lift 100kg earlier). Thereafter series of unexplained pain started; my toes began to hurt while walking - sometimes left and sometimes right. The pain isn’t there at rest. I am sure it is not
due to shoes, as the pain occurs irrespective of the type of shoes I wear. Following the vaccination, there is also perceivable significant LOSS IN STAMINA; I experience breathlessness in the initial phase of walking on the treadmill - earlier I used to walk on treadmill for quite some time with ease. There is persistent feeling of fatigue; exhaustion which does not alleviate with rest.There is presence of persistent dry cough which cannot be accounted for. Also, to add on, there is a constant pain that I experience in my LEFT UPPER ABDOMEN in a specific area while I am seated. Hence I feel very uncomfortable whenever I am sitting on a chair or a couch, or in the bus. The pain I perceive is connected to posture and a change in the same eliminates it; which makes me feel that it is muscular in origin. There is absolutely no abdominal pain when I am standing or lying down. No pain medicines have helped so far. I am sure the cause does not lie in the digestive tract i.e. stomach, small intestines or large intestines as I don’t have any indigestion problem... my appetite is just fine, I eat well and at proper times.To summarise my agony- I was absolutely alright and pain free 4-years ago; before I received the HEPATITIS B VACCINE, used to work out regularly. But now, I am left debilitated, feel tired all the time.Here are a few citations on the ADVERSE EFFECTS POST HEPATITIS B VACCINATION (all from authentic
sources of medical literature):
https://www.ncbi.nlm.nih.gov/pubmed/25427994
https://www.ncbi.nlm.nih.gov/pubmed/22235045Question 1) If my GP doctor diagnoses my with Chronic Fatigue Syndrome, is it still worth seeing a Specialist such as a Rheumatologist or Orthopedic Surgeon?Question 2) Should I see a Neurologist as well as one of the Specialists above?
Submitted: 10 months ago.
Category: Medical
Expert:  wieyedoc replied 10 months ago.

Hi. My name is***** have over two decades of experience, and I'm online and available to help you today.

We can also chat by hone and skype.

Expert:  wieyedoc replied 10 months ago.

Let me go over your questions in order:

1. No. I do not believe either of those specialists would be of much help.

2. While I think she would just confirm the GPs findings it never hurt to have a neurologist take a look.

Does this make sense you?

I am happy to be able to help you today. If you would be so kind, please help me get credit for my efforts in answering your questions and press the excellent feedback button for this encounter. And, don’t forget, I work for tips. I would also be happy to continue to answer any more questions you have until we have resolved your concern.

Dr. Rick MD FACS

Customer: replied 10 months ago.
Why don't you think a Rheumatologist or Orthopaedic surgeon would help?
Customer: replied 10 months ago.
Can somebody respond please
Expert:  Shantal-Mod replied 10 months ago.
Hi,
I’m a moderator for this topic. It seems the professional has left this conversation. This happens occasionally, and it's usually because the professional thinks that someone else might be a better match for your question. I've been working hard to find a new professional to assist you right away, but sometimes finding the right professional can take a little longer than expected.
I wonder whether you're OK with continuing to wait for an answer. If you are, please let me know and I will continue my search. If not, feel free to let me know and I will cancel this question for you.
Thank you,
Shantal